# SDR CA140623020

- Difficulty date: May 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 639 - 663
- Part time: 42,787 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  CORROSION IN PASSENGER COMPARTMENT CENTER SECTION ON WEB AT BS 639 - 663.75, LBL 65 - 71.  REPAIRED IAW SR 4-2555431155.
